×

zbMATH — the first resource for mathematics

The fixed point index for local condensing maps. (English) Zbl 0226.47031

MSC:
47H10 Fixed-point theorems
55M20 Fixed points and coincidences in algebraic topology
47H11 Degree theory for nonlinear operators
55M25 Degree, winding number
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Alexandroff andH. Hopf, Topologie, Berlin, 1935.
[2] Ambrosetti, A., Un teorema di esistenza per le equazioni differenziali sugli spazi di Banach, Rend. Sem. Mat. Univ. Padua, 39, 349-361 (1967) · Zbl 0174.46001
[3] Borisovic, Ju. G.; Sapronov, Ju. I., A contribution to the topological theory of condensing operators, Soviet Math. Dokladi, 9, 1304-1307 (1968) · Zbl 0176.45402
[4] Brouwer, L., Uber abbildungen vom mannigfaltigkeiton, Math. Annalen., 71, 97-115 (1912) · JFM 42.0417.01
[5] F. E. Browder,The topological fixed point theory and its applications to functional analysis, Unpublished Ph.D. Dissertation, Princeton University, 1948.
[6] Browder, F. E., On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math., 4, 253-293 (1960)
[7] Browder, F. E., On the spectral theory of elliptic differential operators, Math. Annalen., 142, 22-130 (1961) · Zbl 0104.07502
[8] Browder, F. E., Asymptotic fixed point theorems, Math. Annalen., 185, 38-61 (1970) · Zbl 0212.27704
[9] Browder, F. E., Nonlinear operators and nonlinear equations of evolution in Banach spaces (1968), Chicago: Amer. Math. Soc., Chicago · Zbl 0167.15205
[10] Browder, F. E.; Nussbaum, R. D., The topological degree for noncompact nonlinear mappings in Banach spaces, Bull. Amer. Math., Soc., 74, 641-646 (1968) · Zbl 0164.17003
[11] Browder, F. E.; Petryshyn, W. V., Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces, Jour. of Functional Analysis, 3, 217-245 (1969) · Zbl 0177.42702
[12] Darbo, G., Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padua, 24, 84-92 (1955) · Zbl 0064.35704
[13] Deleanu, A., Theorie des points fixes sur les retractes de voisinage des espaces convexoides, Bull. Soc. Math. France, 89, 235-243 (1959) · Zbl 0093.36801
[14] Dold, A., Fixed point index and fixed point theorems for Euclidean neighborhood retracts, Topology, 4, 1-8 (1965) · Zbl 0135.23101
[15] Dugundji, J., An extension of Tietze’s theorem, Pac. Jour. Math., 1, 353-367 (1951) · Zbl 0043.38105
[16] De Figureido, D. G.; Karlovitz, L. A., On the radial projection in normed spaccs, Bull. Amer. Math. Soc., 73, 364-367 (1936)
[17] A. Granas,Introduction to Topology of Functional Spaces, University of Chicago Mathematics Lecture Notes, Spring, 1961.
[18] Hanner, O., Some theorems on absolute neighborhood retracts, Arkiv for Matematik, 1, 389-408 (1951) · Zbl 0042.41102
[19] Hu, S., Theory of Retracts (1965), Detroit: Wayne State University Press, Detroit · Zbl 0145.43003
[20] Kuratowski, C., Sur les espaces complets, Fund. Math., 15, 301-309 (1930) · JFM 56.1124.04
[21] Leray, J., Sur la position d’un ensemble ferme de points d’un espace topologique, Jour. de Math. Pures et Appl., 24, 169-199 (1945) · Zbl 0060.40704
[22] Leray, J., Sur les equations et les transformations, Jour. de Math. Pures et Appl., 24, 201-248 (1945) · Zbl 0060.40705
[23] Leray, J., Theorie des points fixed, indice total, et nombre de Lefschetz, Bull. Soc. Math. France, 87, 221-233 (1959) · Zbl 0093.36702
[24] Leray, J.; Schauder, J., Topologie et equations fonctionelles, Ann. Sci. Ec. Norm. Sup., 51, 45-78 (1934) · JFM 60.0322.02
[25] Nagumo, M., A theory of degree of mapping based on infinitesimal analysis, Amer. Jour. Math., 73, 485-496 (1951) · Zbl 0043.17802
[26] Nagumo, M., Degree of mapping in convex linear topological spaces, Amer. Jour. Math., 73, 497-511 (1951) · Zbl 0043.17801
[27] Nashed, M. Z.; Wong, J. S., Some variants of a fixed point theorem of Krasnoselskii and applications to nonlinear integral equations, Jour. of Math. and Mech., 18, 767-777 (1969) · Zbl 0181.42301
[28] Nussbaum, R. D., The fixed point index and asymptotic fixed point theorems for k-set-contractions, Bull. Amer. Math. Soc, 75, 490-495 (1969) · Zbl 0174.45402
[29] Nussbaum, R. D., The radius of the essential spectrum, Duke Math. Jour., 38, 473-478 (1970) · Zbl 0216.41602
[30] Nussbaum, R. D., A generalization of the Ascoli theorem and an application to functional differential equations, Jour. Math. Analysis and its Appl., 35, 600-610 (1971) · Zbl 0215.19501
[31] – –,The fixed point index and fixed point theorems for k-set-contractions, Unpublished Ph D. dissertation (University of Chicago, 1969). · Zbl 0174.45402
[32] Nussbaum, R. D., Asymptotic fixed point theorems for local condensing mops, Math. Annalen, 191, 181-195 (1971) · Zbl 0202.54004
[33] – –,Degree theory for local condensing maps, Jour. Math. Analysis and its Appl. (to appear). · Zbl 0232.47062
[34] Palais, R. S., Homotopy theory of infinite dimensional manifolds, Topology, 5, 1-16 (1966) · Zbl 0138.18302
[35] Petryshyn, W. V., On the approximation-solvability of nonlinear equations, Math. Annalen., 177, 156-164 (1968) · Zbl 0162.20301
[36] Sadovskii, B. N., On a fixed point principle, Functional Analysis and Appl., 1, 74-76 (1967) · Zbl 0165.49102
[37] Thompson, R. B., A unified approach to local and global fixed point indices, Advances in Math., 3, 1-72 (1969) · Zbl 0186.57001
[38] M. Furi andA. Vignoli,A Fixed point theorem in complete metric spaces, Boll. Unione Matem. Ital., serie IV (N. 4-5), (1969), 505-506. · Zbl 0183.51404
[39] – –,On α-nonexpansive mappings and fixed points, Rend. Acc. Naz. Lincei 48 (N. 2), (1970). · Zbl 0197.11806
[40] Furi, M., On a property of the unit sphere in a linear normed space, Boll. Acad. Pol. Sci., 18, 2, 115-116 (1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.